# SDR VNAA0410013

- Difficulty date: October 30, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 1,549 hours, 1,510 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT CLT THE PILOT OF FLIGHT 2421 REPORTED A BIRD STRIKE BELOW THE CAPTAIN'S WINDSHIELD.  A BIRD STRIKE INSPECTION WAS PERFORMED AND TWO DENTS WERE FOUND ON THE FORWARD FUSELAGE AT FS 589 & FS 202.  THE AIRCRAFT WAS FERRIED TO CAK WHERE PSA MAINTENANCE PERFORMED TEMPORARY REPAIRS IAW BOMBARDIER REO 601R-53-61-1193 AND REO 601R-53-11-828.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
